Academic Journal of Applied Mathematical Sciences

Online ISSN: 2415-2188
Print ISSN: 2415-5225

Quarterly Published (4 Issues Per Year)


Volume 5 Number 7 July 2019

On The Upper Bound Estimates for the Coefficients of Certain Class Bi-Univalent Functions of Complex Order

Authors: Nizami Mustafa
Pages: 101-113
In this paper, we introduce and investigate a subclass of analytic and bi-univalent functions of complex order in the unit disk in complex plane. We obtain upper bound estimates for the initial three coefficients of the functions belonging to this class. In this study, the Fekete-Szegö problem for this function class is also investigated.

Investigation of the Trace Elements Concentrations Dynamics in a Horizontal Layered Fine-Pore Peat Blocks of Mires Fed By Groundwater and Springs

Authors: Sharif E. Guseynov ; Ruslans Aleksejevs ; Jekaterina V. Aleksejeva
Pages: 76-100
In the present paper, we propose an analytical approach for solving the 3D unsteady-state boundary-value problem for the second-order parabolic equation with the second and third types boundary conditions in two-layer rectangular parallelepipedic domain.